# SDR AALA202402214190

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 69,547 hours, 32,279 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B397BAM0624
- Part serial: Q00140009711
- Condition: Defective
- Location: Nr 1 Fau
- Part time: 51,137 hours, 22,044 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB WITH AUTOPILOT ENGAGED THE AUTO RUDDER TRIM DID NOT SEEM TO BE FUNCTIONING. INDICATOR SHOWED 0.0 AND THE AIRCRAFT WAS IN A SLIP AND 4 DEGREE BANK. DISENGAGED AUTOPILOT AND MANUALLY TRIMMED AND RE-ENGAGED AUTOPILOT. SEEMED TO FUNCTION CORRECTLY THEN WITH SIGNIFICANT LEFT TRIM. MAINTENANCE REPLACED #1 FLIGHT AUGMENTATION COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
